MAUDE Adverse Event Report: COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE

COOPERSURGICAL, INC. INSORB; SKIN STAPLER/STAPLE, BIOABSORBABLE
Model Number 2030
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4: lot #: 619064921 or 619064917.Device was discarded.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a cesarean section delivery on (b)(6), 2025.The insorb stapler was used for surgical site closure.The provider stated no complications/concerns while using the device in surgery.Roughly 5-6 hours post-op the incision had opened and patient required additional surgery to repair.Provider feels this was due to a malfunction in the device.Two devices were opened, but unsure which device was used.Both were discarded.No additional information was provided.1216677-2026-00005 2030, insorb 2026-01-0000376.
 
Additional Manufacturer Narrative
Updated: a2, a4, a6, b4, d4, e3, e4, g2, g3, g6, h2, h3, h11.Updated with medwatch information.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, g3, g6, h2, h3, h4, h6, h11.Distribution history: the complaint product was manufactured by csi on 07/30/2025.Manufacturing record review: dhr was reviewed and no nonconformities related to the complaint condition were noted.The quality system investigation smartsheet was reviewed and no ncmrs were found for this lot number.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint wound separation is reported.However, in those cases, no further information was provided and no evidence to confirm the complaint was found.Product receipt: the complaint product was not returned to csi.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: a definitive root cause for this issue could not be determined.Details regarding the specific surgery, procedural steps, and the physician's technique and level of proficiency are unknown.The ifu outlines the proper closure technique and provides considerations intended to minimize superficial or external staple placement; however, the post-operative care performed in this case is also unknown.Wound separation is listed as a potential adverse reaction in the ifu.Additionally, the manufacturing records for the staples included in this stapler lot were reviewed, and no nonconformities were identified.Corrective action: coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
No additional information.

Brand Name
INSORB
Common Device Name
SKIN STAPLER/STAPLE, BIOABSORBABLE
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611 1350
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611 1350
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611-1350
4752651582
MDR Report Key24213486
Report Number1216677-2026-00005
Device Sequence Number9385373
Product Code QQS
UDI-Device Identifier00867516000104
UDI-Public(01)00867516000104(10)619064921
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K120373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2030
Device Catalogue Number2030
Device Lot Number619064921
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/17/2026
03/19/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/17/2026
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight90 KG
Patient RaceAmerican Indian Or Alaskan Native